Journal article icon

Journal article

Vibrating quantum billiards on Riemannian manifolds

Abstract:

Quantum billiards provide an excellent forum for the analysis of quantum chaos. Toward this end, we consider quantum billiards with time-varying surfaces, which provide an important example of quantum chaos that does not require the semiclassical (h → 0) or high quantum-number limits. We analyze vibrating quantum billiards using the framework of Riemannian geometry. First, we derive a theorem detailing necessary conditions for the existence of chaos in vibrating quantum billiards on Riemannia...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1142/S0218127401003449

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Liboff, RL More by this author
Journal:
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Volume:
11
Issue:
9
Pages:
2305-2315
Publication date:
2001-09-05
DOI:
EISSN:
1793-6551
ISSN:
0218-1274
URN:
uuid:52f09680-586f-483b-9302-2c1ca5ef0e3d
Source identifiers:
191378
Local pid:
pubs:191378
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP